# SDR IPXA10158236

- Difficulty date: January 19, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 9,818 hours, 6,300 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4/C LOWER FWD CARGO COMPARTMENT FLOOR PANEL 132PG CRACKED AT CTR EDGE FABBED FLOOR PANEL IAW EO A300-5320-16407-D, APPX.C
